Active substance
Paracetamol + dextrometorfano + pseudoefedrina
2 products from 1 companies contain this in Spain.
2 without prescriptionpolvo para solución oralsuspensión oral
Available without a prescription
PHARMAGRIP TOS Y CONGESTIÓN POLVO PARA SOLUCION ORAL500 mg/ 30 mg/ 15 mgWithout prescription Laboratorios Cinfa S.A. · Paracetamol + dextrometorfano + pseudoefedrinaPHARMAGRIP TOS Y CONGESTION SUSPENSION ORAL50 mg; 2 mg; 6 mg/ 1 mlWithout prescription Laboratorios Cinfa S.A. · Paracetamol + dextrometorfano + pseudoefedrina · N02BE51
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.